# SDR AC2A117357

- Difficulty date: September 15, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 1,016 hours
- Engine: Pwc PW207D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081018
- Part serial: 3128
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR WOULD NOT ENGAGE.  WENT OFFSHORE TO REPLACE STARTER. ONCE OFFSHORE, ENGAGED STARTER SWITCH 3 TIMES AND THE STARTER WORKED AS ADVERTISED.  ELECTED TO REPLACE THE STARTER TO PREVENT ANY FURTHER DELAYS AND THE STARTER RAN ONLY 62.5 HOURS,  REMAINING UNTIL TIME CHANGE.
